# SDR CALA2022040600908

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N27255
- Make and model: Boeing 737-8
- Aircraft serial: 43440
- Aircraft time: 1,946 hours, 694 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shroud
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: Seat 8c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COACH SEAT 8C, EPL SHROUD IS LOOSE, MISIING ONE SCREW. SECURED EPL SHROUD SEAT 8C IAW CMM 25-23-77. EPL OP. CHK''S. GOOD.
